# SDR 061077

- Difficulty date: March 31, 2006
- Submitted: April 1, 2006
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747246F
- Aircraft serial: 21034
- Aircraft time: 114,557 hours, 37,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 29861
- Condition: False Activation
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK EMERGENCY LIGHT ABOVE PASSENGER SEAT COMES ON WITH SWITCH IN THE ARMED POSITION.  REMOVED AND REPLACED RIGHT EMERGENCY LIGHT IAW B747 MM 33-51-00.
